# SDR UIEA2020020700205

- Difficulty date: February 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,048 hours, 18,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 29840
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK EMERGENCY EXIT LIGHT INOPERATIVE.( EMERGENCY EXIT LIGHT WAS REPLACED IAW AMM 33-51-01-402-030. TEST WAS SATISFACTORY. )
